I have been gettin well bad pains in lower stomach and shooting pains in my right side! Can anyone help me ?? :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 23 and have this sharp pain in my right side lower abdomen.. its been dai for like over a year?
The pain comes and go once in a while..Please anybody have an idea bout what could cause dat or what it is??
2 answers • 14 Sep 2013
I have stomach pain at the lower left side. I also have dizziness. Could both of symptoms due to Lantus Insuli??? Thanks
1 answer • 19 Dec 2013
I'm sexually active.
2 answers • 24 Mar 2014
I have been taking tri-sprintec for a week and a half. I started getting sharp pains that would last
... for 5-10 seconds in my lower stomach below my belly button. After day 6 it stopped. Into wk 2, it hurts to pass stools and the stools are runny ...
1 answer • 16 May 2014
I have this sharp pain in my lower stomach, maybe abdomen or uterus, and sometimes in like my diaphragm, i think? When it hurts I can't really ...
2 answers • 8 Sep 2014